Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/80964
Title: The logarithmic law of random determinant
Authors: Bao, Zhigang
Pan, Guangming
Zhou, Wang
Keywords: CLT for martingale
Logarithmic law
Random determinant
Issue Date: 2015
Source: Bao, Z., Pan, G., & Zhou, W. (2015). The logarithmic law of random determinant. Bernoulli, 21(3), 1600-1628.
Series/Report no.: Bernoulli
Abstract: Consider the square random matrix An=(aij)n,n, where {aij:=a(n)ij,i,j=1,…,n} is a collection of independent real random variables with means zero and variances one.
URI: https://hdl.handle.net/10356/80964
http://hdl.handle.net/10220/38998
ISSN: 1350-7265
DOI: 10.3150/14-BEJ615
Rights: © 2015 Bernoulli Society for Mathematical Statistics and Probability. This paper was published in Bernoulli and is made available as an electronic reprint (preprint) with permission of Bernoulli Society for Mathematical Statistics and Probability. The published version is available at: [http://dx.doi.org/10.3150/14-BEJ615]. One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
The logarithmic law of random determinant.pdf291.54 kBAdobe PDFThumbnail
View/Open

SCOPUSTM   
Citations 20

4
checked on Sep 5, 2020

WEB OF SCIENCETM
Citations 20

4
checked on Oct 16, 2020

Page view(s) 20

242
checked on Oct 20, 2020

Download(s) 20

79
checked on Oct 20, 2020

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.